Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On generating distributive sublattices of orthomodular lattices


Author: Richard J. Greechie
Journal: Proc. Amer. Math. Soc. 67 (1977), 17-22
MSC: Primary 06A30
Addendum: Proc. Amer. Math. Soc. 76 (1979), 216-218.
MathSciNet review: 0450157
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Foulis-Holland set is a nonempty subset S of an orthomodular lattice such that whenever x, y, z are distinct elements of S one of them commutes with the other two. If S is a Foulis-Holland set, then the sublattice generated by S is distributive.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A30

Retrieve articles in all journals with MSC: 06A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0450157-9
PII: S 0002-9939(1977)0450157-9
Keywords: Distributive sublattice, projection lattice, quantum mechanics
Article copyright: © Copyright 1977 American Mathematical Society